# SDR IPXA2018092864444

- Difficulty date: September 26, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 24,117 hours, 16,028 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D11123
- Condition: Unknown
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE WARNING DURING SHUTDOWN.  MECHANIC CONFIRMED NO FIRE.  COMPLETED FIM 26-11-00-815-802,  MESSAGE RESET.  COMPLETED VISUAL CHECK OF ENGINE, NO EVIDENCE OF OVERHEAT OR FIRE. REPLACED M10224 FIRE, OVERHEAT CARD 1 IAW AMM 26-10-01-401.  ALL TESTS NORMAL.
